MAUDE Adverse Event Report: CAREFUSION 213, LLC 0113 SURGICAL CLIPPER BLADE (FOR GENERAL USE)

CAREFUSION 213, LLC 0113 SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Model Number 4461A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
Material no.: 4461a, batch no.: 0004177456.It was reported that debris was found inside trays.Verbatim: (b)(6), ''not enough information provided'' hello please see the pic below.This item was sent from our local warehouse (b)(6).As becton dickinson is the manufacturer i felt that it was important enough to share with you that these came in unsterile.Debris has been found in these trays lot # 0004177456.
 
Additional Manufacturer Narrative
(b)(4).Pr (b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.
 
Event or Problem Description
Material no.: 4461a.Batch no.: 0004177456.It was reported that debris was found inside trays.Verbatim: srg, not enough information provided.Hello please see the pic below.This item was sent from our local warehouse azdc in chandler, arizona.As becton dickinson is the manufacturer i felt that it was important enough to share with you that these came in unsterile.Debris has been found in these trays lot # 0004177456.
 
Additional Manufacturer Narrative
Based on the photo sent by your facility, it was determined that personnel may be related to the reported defect if the instructions for use are not followed properly.This may be related to personnel due to debris falling onto the tray as observed in the tray through photographs.Master production records were reviewed for the lot number and no non-conformances were noted during the manufacturing of this lot.Our records indicate that the reviewed batch record passed all the in-process inspection.This event will be track and trended h3 other text : see narrative.

Brand Name
SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Common Device Name
SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Manufacturer (Section D)
CAREFUSION 213, LLC 0113
1550 northwestern dr
el paso TX 79912
Manufacturer (Section G)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key13180107
Report Number3004932373-2021-00549
Device Sequence Number5710465
Product Code OJU
UDI-Device Identifier10885403142192
UDI-Public(01)10885403142192
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4461A
Device Catalogue Number4461A
Device Lot Number0004177456
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown